# SDR FDEA202504240640

- Difficulty date: April 24, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 34,994 hours, 19,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381321520000
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - EXISTING CROSSBEAM REPAIR FROM Y1959 TO Y2462   BETWEEN FR54.1 AND FR54.2 REQUIRES EVALUATION TO DETERMINE IF MAJOR OR MINOR AND IF   THE REPAIR CONFORMS TO FAA APPROVED DATA THE EXISTING CROSSBEAM REPAIR FROM Y1959 TO T2462 BETWEEN FR54.1 AND FR54.2 WAS   EVALUATED AND FOUND IN CONFORMITY WITH DWG: A53813215 (ISSUE.A00). NO REPAIR RECORD   WAS FOUND. EO: 6-5100-7-5000 D07 PART 1 WAS COMPLETED. TITLE: STRUCTURES - REPAIR   CATALOG - A300 / A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. THE   REPAIR WAS CATEGORY "A" AND WAS CLASSIFIED AS MAJOR PER GMM 6-2-100
